# SDR UIEA2019080504949

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 105,420 hours, 20,585 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE. C/W BITE TEST OF NR 1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-00, NO DEFECTS NOTED.
